# SDR SWIA202162957

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 37,877 hours, 28,535 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI DUCT MASTER WARNING IN FLIGHT   (FLIGHT 9897 - FILED CLOSED)    PERFORMED BITE TEST OF THE ANTI-ICE AND LEAK DETECTION CONTROLLER (AILC) IN REFERENCE TO CRJ 700 FIM 36-21-03, THE TEST PASS, NO CURRENT FAULT NOTED ON MDC, AIRCRAFT OKAY FOR SERVICE.
